# SDR WX0A2021111273867

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 56,701 hours, 38,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOTH FWD AND AFT MEGA PHONE BATTERIES REQUIRE REPLACEMENT / REMOVED AND REPLACED BATTERIES IN BOTH FWD AND AFT MEGA PHONES PER AMM 25-65-51 PB 201. OPS CHECK GOOD"
